RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Geom. Funct. Anal., 2012, том 22, выпуск 4, страницы 938–975 (Mi gfa1)  

On the Vershik–Kerov conjecture concerning the Shannon-McMillan-Breiman theorem for the Plancherel family of measures on the space of Young diagrams

A. I. Bufetovabcde

a The Steklov Institute of Mathematics, Moscow, Russia
b Rice University, Houston, USA
c The Independent University of Moscow, Moscow, Russia
d The Institute for Information Transmission Problems, Moscow, Russia
e National Research University Higher School of Economics, Moscow, Russia

Финансовая поддержка Номер гранта
Alfred P. Sloan Foundation
Министерство образования и науки Российской Федерации MK-4893.2010.1
2.1.1/5328
Российская академия наук - Федеральное агентство научных организаций
Российский фонд фундаментальных исследований 10-01-93115
11-01-00654
Rice University
National Science Foundation DMS 0604386
This work was supported in part by an Alfred P. Sloan Research Fellowship, by the Grant MK-4893.2010.1 of the President of the Russian Federation, by the Programme on Mathematical Control Theory of the Presidium of the Russian Academy of Sciences, by the Programme 2.1.1/5328 of the Russian Ministry of Education and Research, by the RFBR-CNRS grant 10-01-93115, by the RFBR grant 11-01-00654, by the Edgar Odell Lovett Fund at Rice University and by the National Science Foundation under grant DMS 0604386.


DOI: https://doi.org/10.1007/s00039-012-0169-4


Реферативные базы данных:

Тип публикации: Статья
Поступила в редакцию: 12.04.2011
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/gfa1

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:22

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2018